# SDR SWAA2024111347920

- Difficulty date: October 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 AND BS 787; STRINGER 25R AFT CARGO COMPARTMENT 2024-634338 CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 AND BS 787 STRINGER 25R WL 155.5 AFT CARGO COMPARTMENT<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 767 AND BS 787; STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG#146A0081 SHEET: 31 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
